# SDR DALA2019010700072

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 59,706 hours, 21,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 3791790) DURING INSPECTION FOUND L2 DOOR O/B JS - EMER FLASHLIGHT NOT BLINKING RED. REPLACED BATTERY PACK - OPS CK NML. REF AMM 25-60.
